# SDR CALA0100737

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO TORQUE BOX WEB CORRODED AROUND FASTENER HOLES AT STA 370. THE TORQUE BOX WEB AND SUPPORT ANGLE WERE REMOVED IAW SRM 51-10-4 AND 51-30-2. A REPAIR WEB AND SUPPORT ANGLE WERE INSTALLED IAW SRM51-30-2.
